# SDR CA990119030

- Difficulty date: January 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 150M
- Engine: Cont O200A
- Propeller: Mcauly 1A102OCM
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 04120201819
- Condition: Cracked
- Location: Passenger Door
- Part time: 13,196 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DOOR SKIN FOUND CRACKED IN TWO PLACES AT THE TOP.
